# SDR ORJA9922

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Row 11-14
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - EMERGENCY LIGHTS ON SEAT 11 THROUGH 14 ARE INOPERATIVE.  REMOVED AND REPLACED FORWARD RIGHT EMERGENCY EXIT BATTERY PACK, OPS CHECK GOOD.  (M)
